Sensodyne Tenderness Side Effect Reports
The following Sensodyne Tenderness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Tenderness, can occur, and what you can do about them.
A side effect could appear soon after you start Sensodyne or it might take time to develop.
|Accidental Exposure, Dysphagia, Tenderness, Throat Irritation|
This Tenderness side effect was reported by a consumer or non-health professional from UNITED STATES. A 54-year-old female patient (weight:NA) experienced the following symptoms/conditions: dental disorder prophylaxis. The patient was prescribed Sensodyne Daily Toothpaste (dosage: NA), which was started on Sep 03, 2010. Concurrently used drugs: NA. When starting to take Sensodyne Daily Toothpaste the consumer reported the following symptoms:
Sensodyne Tenderness Causes and Reviews
Premenstrual syndrome, or PMS, is a group of symptoms that start one to two weeks before your period. Most women have at least some symptoms of PMS, and the symptoms go away after their periods start. For some women, the symptoms are severe enough to interfere with their lives. They have a type of PMS called premenstrual dysphoric disorder, or PMDD.
Common PMS symptoms include
- Breast swelling and Tenderness
- Bloating and weight gain
- Pain - headache or joint pain
- Food cravings
- Irritability, mood swings, crying spells, depression
No one knows what causes PMS, but hormonal changes trigger the symptoms. No single PMS treatment works for everyone. Over-the-counter pain relievers such as ibuprofen, aspirin or naproxen may help ease cramps, headaches, backaches and breast Tenderness. Exercising, getting enough sleep, and avoiding salt, caffeine, and alcohol can also help.
Dept. of Health and Human Services Office on Women's Health
Sensodyne Tenderness Reviews
|Wed, 11 Aug 2010|
Using Sensodyne Extra Whitening for nerve Tenderness after filling. Experience two weeks of skipped heartbeats and rapid heartbeats - mainly episodes of skipping heartbeats. Cardiologist could find nothing wrong. Stopped using Sensodyne and symptoms dissapeared two days later.